Time for healing

So I’ve not posted in quite a while now… sorry about that! 😞 I promise more fun post will arrive in the not so distant future…

I’m still having major issues with the scleritis and it’s gotten to the point where it hurts too much to sit in front of the computer so as of 1,5 week I’m working part time and on sick leave part time. I’m not liking it at all but not much to do about it. I guess I shouldn’t complain too much as it gives me more time during the day to enjoy the summer and the house! 😊 I’m trying to stay away from the “screen world” the rest of the time. I realize I’m quite addictive to my iPhone though… Instagram etc is so much fun! 😉 Still, I’ve been pretty good in limiting the amount of time I use it.

The good thing is that finally my rheumatologist has taken it seriously and has been in discussions with the ophthalmologist and I’m starting new medications shortly! Simponi has worked great for my joints but it’s a newer medication and apparently they do not know how good it works for eye problems so I’m switching to another one called Mabthera which the ophthalmologist claims should work wonders even after the first intravenous infusion.

I will continue to work part time until I’ve gotten the first infusion which hopefully happens in 1-2 weeks. I’m quite nervous to start with a new medication as you never know how it affects the body and what “fun” side effects that might show up. The good thing with Mabthera is that I don’t need to take it so often. There are two infusions within two weeks after each other and then it can be between 6 and 12 months until the next infusion. The bad thing with Mabthera is that I need to go to the hospital for the infusions.

It is time to get rid of my eye issues and feel well again!

Advertisements

3 thoughts on “Time for healing

  1. Fran Cherry June 16, 2014 / 00:10

    Good luck with starting Mabthera. I can relate to what you say about the side effects – do you take anti-histamines as well? I take one the day before, on the day, and the day after my Enbrel injection to prevent side effects. Hope it goes well and you feel better soon.

    • Cecilia June 16, 2014 / 07:35

      Thank you! No anti-histamines for side effects. (I’m taking plenty for allergies though). The doctor said they’ll give me extra cortisone pills and painkillers when I get the infusion but not heard anything more than that.

  2. Donna June 19, 2014 / 00:29

    Cecilia, I hope the new medication works for you. Glad to hear you are able to work part time and have more time to take care of yourself. Hope you are feeling much better very, very soon!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s